RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2017, Volume 8, Number 2, Pages 74–96 (Mi emj257)  

This article is cited in 3 scientific papers (total in 3 papers)

Alternative boundedness characteristics for the Hardy–Steklov operator

E. P. Ushakovaab

a Computing Center of Far Eastern Branch of the Russian Academy of Sciences, 65 Kim Yu Chena St, 680000 Khabarovsk, Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St, 119991 Moscow, Russia

Abstract: Using the notions of fairway functions we give the Tomaselli and Persson–Stepanov type forms of boundedness characterizations for the Hardy–Steklov operators in Lebesgue spaces. The results are alternatives to the Muckenhoupt and Mazya–Rosin type boundedness criteria.

Keywords and phrases: Hardy–Steklov operator, weighted Lebesgue space, boundedness.

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
The work is supported by the Russian Science Foundation (Project 14-11-00443) and performed in the Steklov Mathematical Institute of Russian Academy of Sciences.


Full text: PDF file (410 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 47G10, 45P05
Received: 15.06.2016
Language:

Citation: E. P. Ushakova, “Alternative boundedness characteristics for the Hardy–Steklov operator”, Eurasian Math. J., 8:2 (2017), 74–96

Citation in format AMSBIB
\Bibitem{Ush17}
\by E.~P.~Ushakova
\paper Alternative boundedness characteristics for the Hardy--Steklov operator
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 2
\pages 74--96
\mathnet{http://mi.mathnet.ru/emj257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3708403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412802400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028972909}


Linking options:
  • http://mi.mathnet.ru/eng/emj257
  • http://mi.mathnet.ru/eng/emj/v8/i2/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis”, Math. Notes, 105:1 (2019), 91–103  mathnet  crossref  crossref  mathscinet  isi  elib
    2. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line”, Russian Math. Surveys, 74:6 (2019), 1075–1115  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. Kalybay, R. Oinarov, A. Temirkhanova, “Integral operators with two variable integration limits on the cone of monotone functions”, J. Math. Inequal., 13:1 (2019), 1–16  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:168
    Full text:63
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021